# SDR CA180223007

- Difficulty date: February 11, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 6229210501
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) LOST RADAR CONTACT WITH ATC FOR ~ 15 MIN, AFTER SEVERAL XPDR - SWITCHING`S (ON - OFF/NR 1 - NR 2) AND DIFFERENT SQUAWKS (1000/2000) RADAR CONTACT WAS BACK AGAIN DURING DESCENT AND APPROACH.  OTHER EVENT UNDER SDR 20180221004 (ATC XPDR NR 2 REPLACEMENT).  (TC NR 20180223007).
